Couldn't find what you looking for?

TRY OUR SEARCH!

I've been taking Kariva, a 28 day birth control for many years now. A few months ago, I skipped a month but I have been back on the pill and taking it regularly and on time for the past three months. I've had a lot of unprotected sex with my boyfriend the past few months.

This month, I am two weeks into my pack and I've been experiencing some cramping in the entire general uterus area, which has never happened midcycle, and a lot more discharge than usual. I've also been spotting. Could I be pregnant? I had a fairly heavy period last month, but I've heard you can be pregnant and still bleed when you're on the pill.

Loading...

.
Reply

Loading...

Oops sorry about that last post. I've skipped a month before and then went back on and had unprotected sex before and I never experienced any signs or symptoms of pregnancy nor was I ever pregnant, but sometimes birth control can cause spotting.... Also there is a weight restriction to birth control that I actually just heard about... I think its if you are over 200lbs the pill can be less affective and its possible for you to get pregnant... I'm not 100% sure if that was the exact weight but it was around there.
Reply

Loading...

I have also had similar symptoms. my boyfriend and i had sex in december and he lives 2000 miles away, i took many home pregnancy tests and concluded that i wasn't pregnant. Then this june i went to visit him again and this time we didn't have sex because i was paranoid about getting pregnant and i am 17 and definitely not ready for that. While i was there we fooled around but his sperm was never anywhere near my vagina.

It has been roughly 5 weeks since ive been home and recently i have been having cramps in my uterus, a little spotting that seems to have gone away and a lot of bloating not to mention 10 pounds of weight gain.

I am also on the pill Nordette, a version of Levora, I started iton june 15th, 4 days after i got back from vacation. I have only been on it for 5 weeks and don't know if my symptoms (bloating, cramps in uterus, short tempered, cravings, and weight gain) are from the new birth control or if they signify a freak pregnancy, since i didn't have sex. any advice would be helpful.
Reply

Loading...